I am having problems with tachycardia giving me dizziness, shortness of breath ,palpitations, nausea, chest pain and tightness and feeling faint!. They are worse on exercise and improve with rest.
I do have a seven year history with chest pain, had a lot of the tests to rule out the nasties and thank goodness all was clear!. As a result I've been diagnosed with pericarditis. I have had tachycardia with it before but it's been symptomless until now.
My steroids have been increased to 8 mg daily for a week from 7 mg as usually extra steroid resolves the pain and I take colchicine three times a day when get an attack like this and they too usually resolve it. I've also been put on the beta blocker Bisoprolol to slow the heart rate down which did appear to work but I'm wondering now as I'm particularly troubled by the dizziness and fainting feelings that it's become less effective or is it enough? Been on it a month at the lowest dose.
I'd be really interested in your advice and experiences and how your being treated as I'm struggling with it!.
Hope you are enjoying the spring sunshine as much as you can!. Many thanks for reading